MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 5CC-STERILE; METHYL METHACRYLATE FOR CRANIP LASTY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 5CC-STERILE; METHYL METHACRYLATE FOR CRANIP LASTY
Model Number 615.05.01S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.Device history lot manufacturing location: (b)(4) / inspected and released by: (b)(4).Release to warehouse date: sep 28, 2018.Expiration date: jul 28, 2020.Part number: 615.05.01s, cranios reinforced fast set putty 5cc ¿ sterile.Lot number: ds7000999 (sterile).Lot quantity: (b)(4).Purchased finished goods traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, ns061656 rev t, met all inspection acceptance criteria.Certificate of conformance supplied by (b)(4) dated sep 17, 2018 was reviewed and determined to be conforming.Sterility parameters documented on certificate were reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device history review jul 29, 2020: dhr reviewed.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, because of postoperative complications of drainage from the wound, the patient underwent for a surgery after 374 days for wound washout and removal of all hardware.It was the follow-up of craniotomy/resection.It was unknown if the removal surgery completed successfully.The patient outcome was unknown.This complaint involves an unknown number of devices.This report is for (1) cranios reinforced fast set putty 5cc-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an acoustic neuroma resection/craniotomy and surgery for wound washout and removal of hardware.The original implantation date was unknown.It is unknown if there was a surgical delay reported.The procedure outcomes were unknown.The patient was doing well after craniotomy/resection and then wound washout and removal of hardware.This complaint involves four (4) devices.

Brand Name
CRANIOS REINFORCED FAST SET PUTTY 5CC-STERILE
Common Device Name
METHYL METHACRYLATE FOR CRANIP LASTY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10401654
Report Number2939274-2020-03525
Device Sequence Number14200913
Product Code GXP
UDI-Device Identifier10887587058641
UDI-Public(01)10887587058641
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2020
Device Model Number615.05.01S
Device Catalogue Number615.05.01S
Device Lot NumberDS7000999
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date08/13/2020
Supplement Report FDA Received Date08/14/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TI MATRIXNEURO ADAPTION PLATE 20 HOLES; TI MATRIXNEURO STRAIGHT PLATE 4 HOLES; UNK - SCREWS: MATRIXNEURO; TI MATRIXNEURO ADAPTION PLATE 20 HOLES; TI MATRIXNEURO STRAIGHT PLATE 4 HOLES; UNK - SCREWS: MATRIXNEURO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR